# SDR AALA202308030182

- Difficulty date: July 21, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A320*
- Aircraft serial: 7541
- Aircraft time: 18,788 hours, 7,440 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY EXIT 2L INDICATION DISAGREE. **SUPPLEMENTAL REPORT FOR AALA202307250182: MAINTENANCE REPLACED THE 2L DOOR HOOK PROXIMITY DETECTOR SWITCH PER AMM 52-71-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK ** (CLOSED)
